# SDR SWAA2021071319545

- Difficulty date: September 29, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 27,725 hours, 12,456 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAY PURPOSE ONLY - LEFT OUTBD AFT FLAP DELAMINATED. / R/R LEFT OTBD FLAP.RTS - 1600C
